After 18 months of having unstable high blood pressure with palpitations, with quite bad flushing of upper body and face plus nausea and sudden diahorea, i was diagnosed with Hypertension, Autonomic dysfunction inappropriate sinus tachycardia and postural orthostatic tachycardia syndrome, i would like to know what this means in real terms.
Autonomic dysfunction inappropriate sinus tachycardia or postural orthostatic tachycardia syndrome is simply a high heart rate over 100 due to swift change in position like when you stand up too fast. This causes your BP to drop so your heart rate increases to normalize your BP, it is very common. You have blood pool in parts of your body that is needed elsewhere to regulate your BP with higher demand such as standing up so for the brief period of time when that pooled blood is moved, you get faint and may pass out and the only way your body knows to correct the problem is to speed up your heart. It's unpleasant but not dangerous that I know of, just be careful if you feel you are going to faint.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.